Jump to content

Search the Community

Showing results for tags 'allergies'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. ResilienceandHope

    ResilienceandHope: finished benzos ... now on to ADs

    Hello, I have successfully tapered off Valium, Prozac, and Remeron. I was doing relatively well until my seasonal allergies hit last week. I didn't even think about it, and took Allegra, as I have done for 20 years. Well, I had a paradoxical reaction and feel like I'm in the middle of withdrawal all over again. I have panic, racing heart, extreme anxiety, sound sensitivity, tight band around my head. I also have a burning sensation in my ear canals and ear fullness. Any suggestions for what to do? I can't deal with this again when I thought I was healing.
  2. Anyone here who got with Mast cell activation disorder after SSRI use ? (Allergies? Gastro intestinal issues ? Respiratory issues? Pain in joints etc?) Anyone here who has EDS ( Ehlers-Danlos syndrom ) ? Grateful to all replies! /Trying to survive
  3. Introduction! Hi members! I'm GoneGranola. I'm a 25 year old female who started tapering off of 20mg of Celexa (yesterday started taking 15mg) and am working on trying to get lower doses of IR (instead of XL) Wellbutrin to wean off too. Why am I weaning off? I have had debilitating chronic urticaria (hives) and angioedema (swelling of face lips hands and feet) that is getting worse everyday and has been going on for the past 5-7 years intermittently. I have eliminated environmental factors and have "Gone Granola" in that I only buy non-chemical, all-natural everything (soap, detergent, shampoo, dish soap, deodorant, toothpaste, etc), eat whole, organic, plant-based foods, and have started eating vegan over the past few weeks with no stop in my symptoms. I've been allergy tested, seen acupuncturists, etc. (No help there). I am extremely sensitive to side effects in medications and have recently read about the strong association between Wellbutrin and delayed onset urticaria, and Celexa and hives. I see a therapist weekly and have an allergist, psychiatrist, general practitioner, and endicronologist -- all of whom have just suggested taking MORE medication to alleviate my symptoms and have never suggested that these psych meds may be the cause of my suffering. It's time I become my own advocate. I am here to get support and help over this upcoming difficult process of tapering off my psych meds and living a natural life as much as possible. Thanks in advance for your advice and support. -Gone Granola-
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy